On the Radius of Univalence of a Polynomial.

Türkan Basgöze

Mathematische Zeitschrift (1968)

  • Volume: 105, page 299-300
  • ISSN: 0025-5874; 1432-1823

How to cite


Basgöze, Türkan. "On the Radius of Univalence of a Polynomial.." Mathematische Zeitschrift 105 (1968): 299-300. <http://eudml.org/doc/170988>.

author = {Basgöze, Türkan},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {299-300},
title = {On the Radius of Univalence of a Polynomial.},
url = {http://eudml.org/doc/170988},
volume = {105},
year = {1968},

AU - Basgöze, Türkan
TI - On the Radius of Univalence of a Polynomial.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 299
EP - 300
KW - complex functions
UR - http://eudml.org/doc/170988
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.